preggers on the pill?
0 Replies
caseylee

Hi everyone-
I have been on ortho-tri-lo for about 2 months. I have been living in Europe and where I am it is very hot and humid and we do not have a/c, so I have been a little bit worried about the effect of that on my pill.
My boyfriend came over from the states for a visit about 2 weeks before my period should have started (when I say period, I mean the one I get on the pill). We had sex everyday while he was here. I forgot to take the last pill of the cycle, but took it the following night.
About 2 days before I normally get my period, I had some light bleeding. I don't know if this was because we had overdone it sexually or what, but it was not a period. When I was supposed to be having my period, I was instead having some very dark bleeding, almost black, for a day and a half which was followed by a couple days of light brown discharge.
I know I need to go see a doctor or get a preg test, but if I am preg, it's probably too early anyway and I will be back to the states in 2 weeks where I can deal with all of that. In the meantime, can anyone shed any light on this situation? I guess I feel worried b.c it didn't seem like I ever got a "real" period, but it still seemed a bit heavier than what has been described as implantation bleeding. It has been about 3 days since the bleeding itself stopped, but the light brown discharge was still apparent even this AM, and I am having really bad lower back aches and pain in my hips.
I would really appreciate anyone's feedback on all of this! It's so hard b.c of being on the pill, if I was to ovulate, I have no idea when that would have been.
Thank you everyone!

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?